I was informed I was positive for syphilis RPR test while in boot camp. I then tested positive on the FTA-ABS. I was then put on doxycycline hyclate and went through a 14 day treatment on medication. I then went to a primary care doctor to get retested. My RPR was then positive, however my FTA-ABS was negative. I got retested about 3 months later and now the RPR and FTA-ABS are both reactive and positive. I gave blood through the red cross at my high school through 10-12th grade. They never informed me of any positive tests, and I have had no intercourse with anyone other than my girlfriend since my senior year. She has been tested and was negative. I have never had any legions, or other symptons. I used to get canker sores in my mouth about every other month but that's about it. And that would happen all throughout high school. Any help on this would be greatly appreciated!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.